Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 30, 2010, 9:41 PM CDT for 4 counties in Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2010, 9:41 PM CDT (02:41 UTC)
- Expired
- Apr 30, 2010, 10:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 84 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 9:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2850 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
014 WFUS54 KLZK 010241 TORLZK ARC019-039-053-059-010330- /O.NEW.KLZK.TO.W.0039.100501T0241Z-100501T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 941 PM CDT FRI APR 30 2010 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL GRANT COUNTY IN CENTRAL ARKANSAS EAST CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS NORTHERN DALLAS COUNTY IN SOUTHWEST ARKANSAS SOUTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS * UNTIL 1030 PM CDT * AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES WEST OF CARTHAGE...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... FAIRVIEW... DALARK... WILLOW... LEOLA... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. && LAT...LON 3434 9267 3415 9234 3392 9282 3408 9295 TIME...MOT...LOC 0240Z 226DEG 44KT 3399 9286 $$ 62
1 follow-up statement
473 WWUS54 KLZK 010259 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 959 PM CDT FRI APR 30 2010 ARC019-039-053-059-010330- /O.CON.KLZK.TO.W.0039.000000T0000Z-100501T0330Z/ CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR- 959 PM CDT FRI APR 30 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTHEASTERN HOT SPRING...WEST CENTRAL GRANT...NORTHERN DALLAS AND EXTREME EAST CENTRAL CLARK COUNTIES... AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES SOUTHWEST OF LEOLA...MOVING NORTHEAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POYEN...LEOLA...LONO AND LENHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR ARKANSAS. LAT...LON 3397 9274 3408 9294 3434 9267 3415 9234 TIME...MOT...LOC 0258Z 223DEG 36KT 3410 9271 $$ 62
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:25 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 30, 6:25 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 PM CDT FRI APR 30 2010 .AVIATION... LINE OF STRONG CONVECTION ADVANCING ACROSS ARKANSAS AT THIS TIME. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD AS A SLOW MOVING COLD FRONT MOVES ACROSS THE STATE. VFR TO OCCASIONAL MVR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT IN AND NEAR THUNDERSTORM ACTIVITY WHERE IFR CONDITIONS WILL PREDOMINATE. && .PREV DISCUSSION... /ISSUED 323 PM CDT FRI APR 30 2010/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT SCATTERED THUNDERSTORMS WERE DEVELOPING IN NORTHWEST ARKANSAS EARLY THIS AFTERNOON. THESE WILL PROGRESS INTO THE WESTERN COUNTIES THIS EVENING...WITH SEVERE WEATHER LIKELY. THE 18Z SOUNDING FROM LITTLE ROCK SHOWED PLENTY OF DRY AIR ALOFT. EVAPORATIVE COOLING WILL LEAD TO VERY LARGE HAIL POTENTIAL. ALSO...0-1KM HELICITY VALUES WERE OVER 250 M2/S2...WITH ROTATING UPDRAFTS AND ISOLATED TORNADOES POSSIBLE. THIS WILL EVOLVE INTO A HEAVY RAIN EVENT OVERNIGHT ACROSS CENTRAL/EASTERN ARKANSAS. ONE TO TWO INCH AMOUNTS AND LOCALLY MORE ARE IN THE FORECAST. RAIN WILL BE AHEAD OF A SLOW MOVING COLD FRONT IN THE PLAINS. A STORM SYSTEM ALONG THE FRONT WILL TRACK WELL TO THE NORTH...AND WILL NOT GIVE THE FRONT MUCH PUSH. THE FRONT MAY MAKE IT INTO NORTHWEST ARKANSAS BY SATURDAY MORNING...BUT WILL STALL THERE. A NEW STORM SYSTEM WILL FORM IN TEXAS ON SATURDAY AND WILL TRACK TO THE NORTHEAST ALONG THE FRONT. THERE MAY BE SOME LEFTOVER RAIN EARLY IN THE DAY...WITH SHOWERS/THUNDERSTORMS REDEVELOPING IN THE AFTERNOON AS THE SYSTEM ARRIVES. ONCE AGAIN...SEVERE STORMS WILL BE POSSIBLE SATURDAY AFTERNOON/EVENING...WITH ISOLATED TORNADOES POSSIBLE. THERE IS A POTENTIAL FOR MORE HEAVY RAIN IN ABOUT THE SOUTHEAST HALF OF THE STATE SATURDAY NIGHT. THE STORM SYSTEM WILL DRAG THE FRONT THROUGH THE REGION...WITH THE FRONT EXITING SUNDAY MORNING. THERE MAY BE SOME LINGERING SHOWERS EARLY IN THE DAY ACROSS THE EAST...FOLLOWED BY SOME CLEARING LATER IN THE DAY. OVERALL...TWO TO FOUR INCHES OF RAIN IS EXPECTED FROM CENTRAL INTO EASTERN ARKANSAS THROUGH SATURDAY NIGHT. GIVEN THIS...A FLASH FLOOD WATCH REMAINS IN EFFECT. IT APPEARS THE NEAR TERM WILL END WITH DRY CONDITIONS ON MONDAY...AND SLIGHTLY COOLER/DRIER AIR. LONG TERM...TUESDAY THROUGH FRIDAY DRY AIR WILL BE OVER THE MID SOUTH THROUGH MOST OF THE LONG TERM PERIOD. THE UPPER LEVELS WILL NOTE GENERALLY A ZONAL FLOW. VERY LITTLE IN THE WAY OF MOISTURE IS NOTED. AN INCREASE IN MOISTURE IS INDICATED LATE IN THE PERIOD AS A COLD FRONT APPROACHES FROM THE NORTHWEST. INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE MAJORITY OF THE EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 64 75 60 73 / 60 70 80 40 CAMDEN AR 70 81 64 76 / 70 70 80 40 HARRISON AR 58 74 52 70 / 60 70 70 20 HOT SPRINGS AR 67 79 65 74 / 70 70 70 30 LITTLE ROCK AR 67 78 66 75 / 70 70 80 40 MONTICELLO AR 71 83 70 76 / 70 70 80 50 MOUNT IDA AR 66 77 61 73 / 70 70 70 20 MOUNTAIN HOME AR 59 74 54 71 / 50 70 70 20 NEWPORT AR 66 76 65 74 / 70 70 80 40 PINE BLUFF AR 69 81 65 76 / 80 80 80 50 RUSSELLVILLE AR 63 75 59 72 / 60 70 70 20 SEARCY AR 66 76 65 74 / 70 70 80 40 STUTTGART AR 68 79 66 75 / 80 80 80 50 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BAXTER- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE- PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. && SHORT TERM...58 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Apr 30, 5:00 AM CDT, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI APR 30 2010 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG LOW PRESSURE OVER OKLAHOMA AND KANSAS WILL BRING BREEZY CONDITIONS TO ARKANSAS ONCE AGAIN THIS AFTERNOON. EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS OF 30 TO 35 MPH POSSIBLE. THEREFORE...A LAKE WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING. A COLD FRONT ASSOCIATED WITH THIS STRONG LOW PRESSURE WILL PUSH TOWARDS ARKANSAS FROM THE NORTHWEST THIS AFTERNOON...BEFORE STALLING ACROSS NORTHWEST ARKANSAS SATURDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THIS FRONT THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS SIGNIFICANT AMOUNTS OF INSTABILITY AND WIND SHEAR WILL BE IN PLACE. LARGE HAIL...AND ISOLATED TORNADOES WILL BE THE MAIN THREATS...WITH DAMAGING WINDS ALSO POSSIBLE. THERE REMAINS SOME UNCERTAINTY REGARDING THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER THIS AFTERNOON DUE TO THE AMOUNT OF CLOUD COVER EXPECTED ACROSS THE STATE. IF CLOUDS ARE ABLE TO BREAK UP SOME DURING THE AFTERNOON HOURS...THE AMOUNT OF INSTABILITY AVAILABLE FOR THUNDERSTORM DEVELOPMENT AND PERSISTENCE WILL INCREASE SIGNIFICANTLY. AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS THIS MORNING AND AFTERNOON FOR UPDATES REGARDING THIS DEVELOPING SEVERE WEATHER SITUATION AS THE LATEST DATA IS ANALYZED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER WILL CONTINUE FOR SATURDAY AS AN AREA OF LOW PRESSURE DEVELOPS AND MOVES NORTHEAST ALONG THE STALLED FRONT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS ARKANSAS AHEAD OF THIS FRONT AND LOW PRESSURE. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE...AS LARGE AMOUNTS OF INSTABILITY...AND STRONG WIND SHEAR WILL BE IN PLACE. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE...WITH THE POTENTIAL FOR ISOLATED TORNADOES CONTINUING. THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE ACROSS THE EASTERN TWO THIRDS OF ARKANSAS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS SATURDAY. FLASH FLOODING WILL ALSO BECOME A THREAT SATURDAY AND SUNDAY AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF THIS STALLED FRONT. EXPECT RAINFALL AMOUNTS OF 2 TO 4 INCHES BY LATE SUNDAY NIGHT ACROSS A LARGE PORTION OF THE NATURAL STATE. LOCATIONS ACROSS THE EASTERN THIRD OF ARKANSAS...OR ALONG AND EAST OF A LINE FROM NEWPORT TO MONTICELLO...COULD SEE RAINFALL AMOUNTS OF 4 TO 6 INCHES BY THE TIME THE PRECIPITATION ENDS. LOCALIZED RIVER FLOODING WILL ALSO BECOME A CONCERN IN THE FOLLOWING DAYS AS A RESULT OF THE HEAVY RAINFALL EXPECTED. BREEZY WINDS WILL CONTINUE FOR SATURDAY...AS WINDS OF 15 TO 25 MPH WILL BE COMMON...WITH GUSTS TO NEAR 30 MPH POSSIBLE. THEREFORE...A LAKE WIND ADVISORY MAY BE NEEDED ONCE AGAIN SATURDAY. THE POTENTIAL FOR SEVERE WEATHER WILL ALSO PERSIST INTO SUNDAY AS THE FRONT SLOWLY PROGRESSES EAST ACROSS THE STATE. THE BEST POTENTIAL FOR SEVERE WEATHER SUNDAY WILL BE ACROSS THE EASTERN THIRD OF ARKANSAS. PRECIPITATION CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY AS THE FRONT PUSHES EAST OF ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SUNDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Special weather statement, Apr 30, 4:05 PM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 405 PM CDT FRI APR 30 2010 ARZ030-037-040-302135- LOGAN-POLK-SCOTT- 405 PM CDT FRI APR 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...POLK AND SCOTT COUNTIES UNTIL 435 PM CDT... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF MENA...MOVING NORTHEAST AT 30 MPH. SMALL HAIL...AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. 56
Local storm report, Apr 30, 7:03 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TORNADO CLEVELAND 35.42N 92.71W
04/30/2010 CONWAY AR COUNTY OFFICIAL
CONFIRMED TOUCHDOWN OF TORNADO NEAR CLEVELAND BY COUNTY
OFFICAL.
&&
58Local storm report, Apr 30, 7:15 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 3 S THREE BROTHERS 36.41N 92.47W
04/30/2010 BAXTER AR TRAINED SPOTTER
SPOTTER REPORTS WINDS OVER 60 MPH...WITH TREES DOWNED.
&&
58Local storm report, Apr 30, 8:06 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
806 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL RUSSELLVILLE 35.27N 93.14W
04/30/2010 E1.00 INCH POPE AR AMATEUR RADIO
&&
58Local storm report, Apr 30, 8:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
854 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TORNADO CULPEPPER 35.50N 92.52W
04/30/2010 VAN BUREN AR LAW ENFORCEMENT
ARKANSAS STATE POLICE CONFIRMED TORNADO ON THE GROUND IN
CULPEPPER.
0829 PM TORNADO WRIGHTSVILLE 34.61N 92.22W
04/30/2010 PULASKI AR LAW ENFORCEMENT
REPORTS OF DAMAGE ON 145TH STREET JUST OFF OF INTERSTATE
530...WITH TREES AND POWER LINES DOWN.
0829 PM TSTM WND DMG 4 SE TULL 34.40N 92.52W
04/30/2010 GRANT AR AMATEUR RADIO
TREES DOWN ON HIGHWAY 35 SOUTHEAST OF TULL.
0852 PM TORNADO GALLOWAY 34.78N 92.13W
04/30/2010 PULASKI AR LAW ENFORCEMENT
ARKANSAS STATE POLICE REPORTING TORNADO ON THE GROUND ON
INTERSTATE 440 JUST SOUTH OF GALLOWAY.
&&
58Local storm report, Apr 30, 8:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TORNADO GALLOWAY 34.78N 92.13W
04/30/2010 PULASKI AR LAW ENFORCEMENT
ARKANSAS STATE POLICE REPORTS INTERSTATE 40 BLOCKED NEAR
THE PULASKI AND LONOKE COUNTY LINES...JUST EAST OF
GALLOWAY.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott | 30 min |
| Apr 30, 7:03 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 42 min |
| Apr 30, 7:08 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren, Yell | 52 min |
| Apr 30, 7:40 PM CDT | Tornado Warning | LZK | Stone, Van Buren | 65 min |
| Apr 30, 7:41 PM CDT | Tornado Warning | LZK | Grant, Pulaski, Saline | 49 min |
| Apr 30, 7:42 PM CDT | Tornado Warning | LZK | Stone, Van Buren | 63 min |
| Apr 30, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Scott, Yell | 43 min |
| Apr 30, 7:49 PM CDT | Tornado Warning | LZK | Conway, Van Buren | 41 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 39 min |
| Apr 30, 8:01 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 44 min |
| Apr 30, 8:23 PM CDT | Tornado Warning | LZK | Lonoke, Pulaski, Saline | 37 min |
| Apr 30, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Logan, Montgomery, Perry, Pope and 2 more | 51 min |
| Apr 30, 8:27 PM CDT | Tornado Warning | LZK | Fulton, Izard, Sharp, Stone | 21 min |
| Apr 30, 8:33 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 42 min |
| Apr 30, 8:37 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 23 min |
| Apr 30, 8:40 PM CDT | Tornado Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 35 min |
| Apr 30, 8:44 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 31 min |
| Apr 30, 8:46 PM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson | 44 min |
| Apr 30, 8:57 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 48 min |
| Apr 30, 9:10 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry, Pope, Saline, Yell | 22 min |
| Apr 30, 9:14 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren | 46 min |
| Apr 30, 9:14 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 31 min |
| Apr 30, 9:18 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Sharp, Stone | 57 min |
| Apr 30, 9:23 PM CDT | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Saline | 37 min |
| Apr 30, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 45 min |
| Apr 30, 9:37 PM CDT | Tornado Warning | LZK | Clark, Dallas, Ouachita | 38 min |
| Apr 30, 9:43 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Saline and 1 more | 32 min |
| Apr 30, 9:45 PM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone, Van Buren and 1 more | 3 hr |
| Apr 30, 9:46 PM CDT | Tornado Warning | LZK | Independence, Jackson, White, Woodruff | 44 min |
| Apr 30, 9:51 PM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, Saline, White | 3 hr |
| Apr 30, 9:55 PM CDT | Tornado Warning | LZK | Grant, Pulaski, Saline | 50 min |
| Apr 30, 10:12 PM CDT | Tornado Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Ouachita | 48 min |
| Apr 30, 10:12 PM CDT | Tornado Warning | LZK | Conway, Garland, Montgomery, Perry, Pulaski, Saline and 1 more | 18 min |
| Apr 30, 10:25 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 3 hr |
| Apr 30, 10:27 PM CDT | Tornado Warning | LZK | Independence, Jackson, White, Woodruff | 48 min |
| Apr 30, 10:27 PM CDT | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Pulaski, Saline | 48 min |
| Apr 30, 10:55 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 50 min |
| Apr 30, 11:01 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring | 2 hr |
| Apr 30, 11:28 PM CDT | Tornado Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 32 min |
| Apr 30, 11:38 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, White, Woodruff | 37 min |
| Apr 30, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita, Saline | 44 min |
| Apr 30, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 34 min |
| May 1, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 36 min |
| May 1, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 25 min |
| May 1, 12:43 AM CDT | Flash Flood Warning | LZK | Lonoke, Pulaski, Saline | 3 hr |
| May 1, 1:02 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 43 min |
| May 1, 1:25 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Lonoke, Monroe, Prairie and 3 more | 3 hr |
| May 1, 1:38 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring | 3 hr |
| May 1, 1:51 AM CDT | Tornado Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 24 min |
| May 1, 2:09 AM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 30 min |
| May 1, 3:50 AM CDT | Areal Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, Saline | 4 hr |
| May 1, 4:21 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 3 hr |
| May 1, 4:23 AM CDT | Areal Flood Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 4 hr |
| May 1, 4:27 AM CDT | Areal Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson, Ouachita and 1 more | 4 hr |
| May 1, 9:57 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 48 hr |
| May 1, 10:02 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 4 days |
| May 1, 11:27 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 48 min |
| May 1, 12:52 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 38 min |
| May 1, 1:21 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 39 min |
| May 1, 5:50 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 40 min |
| May 1, 6:19 PM CDT | Tornado Warning | LZK | Clark, Dallas, Ouachita | 41 min |
| May 1, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 38 min |
| May 1, 6:28 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Drew | 47 min |
| May 1, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 46 min |
| May 1, 6:36 PM CDT | Tornado Warning | LZK | Montgomery, Pike, Polk | 24 min |
| May 1, 6:37 PM CDT | Tornado Warning | LZK | Garland, Perry, Pulaski, Saline | 38 min |
| May 1, 6:42 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 48 min |
| May 1, 6:44 PM CDT | Tornado Warning | LZK | Faulkner, Pulaski | 46 min |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.